# SDR LR7A05145

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5711, FOUND NR 3 NACELLE OUTBOARD BULKHEAD CRACKED.  REPAIRED IAW DRAWING R05-025-06 PER LAC MEA382-54-05-078, NR 0387.
